ISSN 2234-8417 (Online) ISSN 1598-5857 (Print)

 
 
 
   
 
Change of Journal Name

New Name

  ISSN # : 1598 - 5857
Journal of Applied Mathematics and Informatics(JAMI)
(From the January Issue, 2008)

Old Name

  Journal of Applied Mathematics and Computing-Domestic Edition
(Vol. 1 - Vol. 25, No.1-2)
ISSN # : 1229 - 9502, 1598-5857

NOTE

  JAMI is abstracted and/or indexed in Mathematical Reviews and Zentralblatt fur Mathematik.
JAMI is published as 6 issues per year and two issues are bound together. Thus, it is published three times per year (January, May, and September).
 
   
 
Editorial Policy

The JAMI is mainly devoted to original research articles. However, research-expository survey articles are sometimes solicited and accepted for publication. These are papers of the highest quality that present a clear and insightful exposition of significant aspects of contemporary applied and computational research. Primary emphasis is placed on high quality, original work that has neither appeared in, nor is under review by other journals. There are important criteria which are applied in determining whether or not a submitted paper is suitable for publication in the JAMI, beyond formal correctness and coherence. These are :
(1) The results in the paper should be genuinely applied or applicable or computational.
(2) The paper should make a serious contribution to the mathematical theory of Applied Mathematics and Informatics, or in some other sense carry a substantial level of applied and informatics innovation, or be likely to stimulate such innovation.
(3) Mathematical depth and difficulty will not be the sole criteria with respect to which submissions are evaluated. Fundamentally, we seek a broad spectrum of papers which enrich our profession intellectually, and which illustrate the role of computational thinking in the solution of applied problems.
(4) Most papers should contain an Introduction which presents a discussion of the context and importance of the issues they address and a clear, non-technical description of the main results. The Introduction should be accessible to a wide range of readers.

   
 
Aims and Scope

This is a broad based journal covering all branches of computational or applied mathematics with special encouragement to researchers in
theoretical computer science and mathematical Informatics. Thus, the major areas, such as Numerical Analysis, Discrete Optimization, Linear and
Nonlinear Programming, Theory of Computation(Computational Complexity, Automata and Formal Languages), Control Theory, Theory of Algorithms,
Computational Logic, Applied Combinatorics (including graphs, codes, and designs), Coding Theory, Cryptographics, Fuzzy Theory with applications,
Differential Equations with applications, etc., are all included.
A large variety of scientific problems also necessarily involve Algebra, Analysis, Geometry, Probability and Statistics, and so on.
The journal welcomes research papers in all branches of mathematics which have some bearing on the application to scientific problems,
including papers in the areas of Actuarial Science, Mathematical Biology, Mathematical Economics and Finance.

   
 
Copyright Information

It is a fundamental condition for publication that submitted manuscripts have not been published, nor will be simultaneously submitted or published elsewhere.
Upon submission of an article, the authors agree that the copyright of the article will be automatically transfered to the publisher at the time when the article is accepted for publication.
This transfer will ensure the widest possible dissemination of information.
The copyright covers the exclusive rights to reproduce and distribute the article, including reprints, photographic reproduction, microform or any other reproductions of similar nature and translations.

   
 
Subscription

The annual subscription price is as follows:

  Individuals
Institutions

In Korea

US $ 50
US $ 120

All Other Countries

US $ 95
US $ 230

Orders must be sent directly to the Editorial Office of JAMI.
Please make bank checks or international money orders payable to Korean SIGCAM or KSCAM (the Korean Society for Computational and Applied Mathematics).
All prices include postage, packing and handling charges worldwide.

 
   
 
Publication Policy

Journal of Applied Mathematics and Informatics is published as 6 issues per year and two issues are bound together. Thus, it is published three times per year (January, May, and September) and distributed to librarians, researchers in applied mathematics, computer science, and mathematicians with a strong interest in applications.

This journal is typeset with LaTeX, AMSTeX, the TeX macro system of the American Mathematical Society. For the policies on the research and publication ethics not stated in this instruction, International standards for editors and authors (http://publicationethics.org/international-standards-editors-and-authors ) can be applied.

   
 
Publication Charge

The final manuscript with JAMI format(style) is restricted up to 25 pages. There are no page charges for accepted manuscripts, but the Journal levies Article Processing Charge (APC) for Open Access before publication. The number of pages is counted from the final version made by the JAMI-format. The range of APC and method of payment will be described to the corresponding author on acceptance of the paper.

Offprints : Twenty offprints for Korean authors will be provided free of charge and mailed to the corresponding author but for each foreign article, twenty offprints will not be provided. Instead, PDF files can be freely available from JAMI Website (http://www.kcam.biz).

 
   

The Korean Society for Computational and Applied Mathematics
Copyright ⓒ 2017 JAMI. All rights reserved.  E-mail : chp@sunmoon.ac.kr
Main Office Address: DongNam-Ku, BongMyung 1-kil 47, Ra-104, CheonAn, ChungNam 330-900, KOREA.